PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Note on asymptotic normality of kernel density estimator for linear process under short-range dependence

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the problem of density estimation for a one-sided linear process [formula] with i.i.d. square integrable innovations [formula]. We prove that under weak conditions on [formula], which imply short-range dependence of the linear process, finite-dimensional distributions ofkernel density estimate areasymptotically multivariate normal. In particular, the result holds for |an|=O (n−a) with a >2, which is much weaker than previously known sufficient conditions for asymptotic normality. No conditions on bandwidths bn are assumed besides bn→0 and nbn→ ∞.The proof uses Chanda’s [1], [2] conditioning technique as well as Bernstein’s “large block-small block” argument.
Słowa kluczowe
Twórcy
  • Institute of Applied Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland, konfurm@mimuw.edu.pl
Bibliografia
  • [1] K. C. Chanda, Density estimation for linear processes, Ann. Inst. Statist. Math. 35 (1983), pp. 439-446.
  • [2] K. C. Chanda, Corrigendum to “Density estimation for linear processes", unpublished note.
  • [3] L. Giraitis, H. L. Koul and D. Surgailis, Asymptotic Normality of regression estimators with long memory errors, Statist. Probab. Lett. 29, No 4 (1996), pp. 317-335.
  • [4] M. Hallin and L. T. Tran, Kerne/ density estimation for linear processes: asymptotic normality and optimal bandwidth derivation, Ann. Inst. Statist. Math. 48 (1996), pp. 429-449.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-23968a31-9980-4eee-967a-1ec2a9843f85
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.